3 doctors weighed in:

In my late puberty i was treated with testosterone to help me grow, could this be related to my excessive body hair growth?

3 doctors weighed in
Dr. Kevin Olson
Family Medicine
1 doctor agrees

In brief: Side effects

Yes, testosterone can cause excessive hair growth.
I would advise you to see your pcp for additional recommendations regarding this issue. Take care.

In brief: Side effects

Yes, testosterone can cause excessive hair growth.
I would advise you to see your pcp for additional recommendations regarding this issue. Take care.
Dr. Kevin Olson
Dr. Kevin Olson
Thank
Dr. Audrey Rogers
Pediatrics

In brief: Doubtful

Usually body hair amounts are inherited.
Having testosterone years ago would not have caused excessive body hair.

In brief: Doubtful

Usually body hair amounts are inherited.
Having testosterone years ago would not have caused excessive body hair.
Dr. Audrey Rogers
Dr. Audrey Rogers
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors